# SDR USAASB96225

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228US
- Make and model: Boeing 737201
- Aircraft serial: 21817
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 876635
- Condition: Loose
- Location: Rt Engine
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

RSW - FL 1429 - ON APPROACH TO RSW, CREW RECEIVED THE FIRE WARNING FOR THE NR 2 ENGINE.  CREW SHUT DOWN ENGINE AND FIRED BOTH BOTTLES.  FLIGHT LANDED AT RSW WITH NO FURTHER INCIDENT.  MAINTENANCE INSPECTED THE ENGINE AND FOUND NO EVIDENCE OF FIRE.  THE D1096 CONNECTOR TO THE M337 DETECTOR WAS FOUND LOOSE.  THE CONNECTOR WAS CLEANED AND SECURED, AND SUBSEQUENTLY REPLACED.  (M)
